Segui
Mimmo Iannelli
Mimmo Iannelli
Email verificata su unitn.it
Titolo
Citata da
Citata da
Anno
Mathematical theory of age-structured population dynamics
M Iannelli
Giardini editori e stampatori in Pisa, 1995
7641995
Mitigation measures for pandemic influenza in Italy: an individual based model considering different scenarios
ML Ciofi degli Atti, S Merler, C Rizzo, M Ajelli, M Massari, P Manfredi, ...
PloS one 3 (3), e1790, 2008
1972008
A two-strain tuberculosis model with age of infection
Z Feng, M Iannelli, FA Milner
SIAM journal on applied mathematics 62 (5), 1634-1656, 2002
1732002
Optimal control of population dynamics
V Barbu, M Iannelli
Journal of optimization theory and applications 102, 1-14, 1999
1711999
Global behavior of an age-structured epidemic model
SN Busenberg, M Iannelli, HR Thieme
SIAM Journal on Mathematical Analysis 22 (4), 1065-1080, 1991
1711991
Linear integro-differential equations in Banach spaces
G Da Prato, M Iannelli
Rendiconti del Seminario Matematico della Universita di Padova 62, 207-219, 1980
165*1980
Optimal harvesting for periodic age-dependent population dynamics
EJ Park, M Iannelli, MY Kim, S Anita
SIAM Journal on Applied Mathematics 58 (5), 1648-1666, 1998
1541998
Gender-structured population modeling: mathematical methods, numerics, and simulations
M Iannelli, M Martcheva, FA Milner
Society for Industrial and Applied Mathematics, 2005
1442005
Endemic thresholds and stability in a class of age-structured epidemics
S Busenberg, K Cooke, M Iannelli
SIAM Journal on Applied Mathematics 48 (6), 1379-1395, 1988
1371988
Population dynamics and conservation biology of the over-exploited Mediterranean red coral
G Santangelo, L Bramanti, M Iannelli
Journal of theoretical biology 244 (3), 416-423, 2007
1322007
Separable models in age-dependent population dynamics
S Busenberg, M Iannelli
Journal of Mathematical Biology 22, 145-173, 1985
1271985
Strain replacement in an epidemic model with super-infection and perfect vaccination
M Iannelli, M Martcheva, XZ Li
Mathematical Biosciences 195 (1), 23-46, 2005
1212005
Analytical and numerical results for the age-structured SIS epidemic model with mixed inter-intracohort transmission
M Iannelli, FA Milner, A Pugliese
SIAM journal on mathematical analysis 23 (3), 662-688, 1992
1101992
Controllability of the heat equation with memory
V Barbu, M Iannelli
1042000
A class of nonlinear diffusion problems in age-dependent population dynamics
S Busenberg, M Iannelli
Nonlinear Analysis: Theory, Methods & Applications 7 (5), 501-529, 1983
981983
The basic approach to age-structured population dynamics
M Iannelli, F Milner
Lecture Notes on Mathematical Modelling in the Life Sciences. Springer …, 2017
972017
An introduction to mathematical population dynamics: along the trail of volterra and lotka
M Iannelli, A Pugliese
Springer, 2015
932015
Existence and regularity for a class of integrodifferential equations of parabolic type
G Da Prato, M Iannelli
Journal of Mathematical Analysis and Applications 112 (1), 36-55, 1985
921985
On the controllability of the Lotka–McKendrick model of population dynamics
V Barbu, M Iannelli, M Martcheva
Journal of mathematical analysis and applications 253 (1), 142-165, 2001
882001
Existence and uniqueness of endemic states for the age-structured S–I–R epidemic model
Y Cha, M Iannelli, FA Milner
Mathematical biosciences 150 (2), 177-190, 1998
791998
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20